Alexey Lindo

Showing 6 publications


Nonparametric estimation for compound Poisson process via variational analysis on measures

Alexey Lindo, Sergey Zuev, Serik Sagitov
Statistics and Computing. Vol. 28 (3), p. 563-577
Journal article

General linear-fractional branching processes with discrete time.

Alexey Lindo, Serik Sagitov
Stochastics. Vol. 90 (3), p. 364-378
Journal article

A special family of Galton-Watson processes with explosions

Serik Sagitov, Alexey Lindo
Lecture Notes in Statistics, p. 237-254
Book chapter

Some computational aspects of Markov processes

Alexey Lindo
Doctoral thesis

Asymptotic results for the number of Wagner's solutions to a generalised birthday problem

Alexey Lindo, Serik Sagitov
Statistics and Probability Letters. Vol. 107, p. 356-361
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

Showing 1 research projects


New results for classical stochastic population models

Serik Sagitov Applied Mathematics and Statistics
Alexey Lindo Mathematical Statistics
Mathematical Sciences

There might be more projects where Alexey Lindo participates, but you have to be logged in as a Chalmers employee to see them.